# SDR YENA20110204192

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 20,807 hours, 7,282 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20225510
- Part serial: 05484
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,169 hours, 6,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 462 RSW-BOS, AIR RETURN TO RSW - CREW DECLARED EMERGENCY DUE TO AFTER LIFT-OFF LEFT SIDE BRAKES OVERHEAT FROM 45 DEGS TO OVER 600 DEGS ON INDICATION IN 15 SECS.  GEAR REMAINED EXTENDED.  PERFORMED A/C TAXI AND ALL IND NORMAL.  REMOVED AND REPLACED NR 2 BRAKE ASSY AS PER AMM 32-42-27.  OPS CHECK NORMAL.
